# SDR UALA2013030701357

- Difficulty date: March 6, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,309 hours, 13,698 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Clogged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV OVERFLOWING.  REMOVED DEBRIS AND UNCLOGGED LAV, OPS CHECKS OKAY.
